Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Why I had spotting after my periods followed by painful cramps , nausea and headaches ?

hi i had my period on 8/1/11 till 8/5/11 sins the 8/12/11 i had some spotting on and off with light cramping now i have painful cramps , nausea and headaches and feel mudy
Asked On : Wed, 17 Aug 2011
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
This may be break through bleeding.
If your problems persisted after few days,consult gynaec and seek advice.
Ok and bye.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Hi Glenda
Welcome to Hcm
Painful cramping and nausea with bleeding has to be assessed may take an analgesic, drink plenty of water and may also get an ultrasound and upt done for confirming diagnosis.
Visit your Gynaecologist for the best as it can even be due to infection which needs to be treated early.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor